Alert archive / Michigan / Winter Storm Warnings in 2011

Winter Storm Warning 3, NWS Marquette, MI

March 22, 2011Dickinson County, Michigan

NWS Marquette, MI issued this winter storm warning at Mar 22, 2011, 8:03 PM CDT for Dickinson County, Michigan. It took effect at Mar 22, 2011, 10:00 PM CDT. It was in force for 13 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 22, 2011, 8:03 PM CDT (01:03 UTC)
In effect from
Mar 22, 2011, 10:00 PM CDT
Expired
Mar 23, 2011, 11:07 AM CDT
In force
13 hr
Issued by
NWS Marquette, MI

County Dickinson County, MI

The radar

The Marquette radar (KMQT), 63 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 7:25 AM CDTSNOW 2.41 Sse Norway, MI12 HOUR SNOWFALL. 0.25 INCHES LIQUID EQUIVALENT. STILL SNOWING.
Mar 23, 10:34 AM CDTSNOW 3.55 Ese Norway, MI3 TO 4 INCHES IN LAST 12 HOURS. STILL SNOWING HARD WITH OCCASIONAL BLOWING SNOW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2011-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2011-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
482 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
527 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

821 
WWUS43 KMQT 230103
WSWMQT

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
903 PM EDT TUE MAR 22 2011

...WINTER STORM TRACKING FARTHER SOUTH...

.A LOW PRESSURE SYSTEM OVER SOUTHERN IOWA THIS EVENING WILL MOVE EAST
INTO NORTHERN INDIANA BY WEDNESDAY MORNING AND THEN INTO THE MID
ATLANTIC STATES BY LATE IN THE DAY WEDNESDAY. A SWATH OF HEAVY SNOW
TO THE NORTH OF THE LOW TRACK WILL IMPACT ONLY SOUTHERN UPPER
MICHIGAN TONIGHT AND WEDNESDAY. GUSTY NORTHEAST WINDS MAY CAUSE SOME
BLOWING SNOW IN THESE AREAS AS WELL...ESPECIALLY NEAR THE BAY OF
GREEN BAY. OVER NORTHERN UPPER MICHIGAN...EXPECT DRY...CANADIAN AIR
ASSOCIATED WITH HIGH PRESSURE IN ONTARIO TO PREVENT ANY SIGNIFICANT
SNOWFALL. EXPECT LINGERING SNOW OVER THE SOUTH CENTRAL TO END ON
WEDNESDAY AFTERNOON AS THE LOW MOVES FARTHER TO THE EAST.

MIZ011-230915-
/O.CAN.KMQT.WS.W.0002.000000T0000Z-110324T0000Z/
/O.NEW.KMQT.WS.W.0003.110323T0300Z-110323T1800Z/
DICKINSON-
INCLUDING THE CITY OF...IRON MOUNTAIN
803 PM CDT TUE MAR 22 2011

...WINTER STORM WARNING IN EFFECT UNTIL 1 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW AND SOME BLOWING SNOW...WHICH IS IN
EFFECT UNTIL 1 PM CDT WEDNESDAY.

HAZARDOUS WEATHER...

 * EXPECT SNOW TO DEVELOP THIS EVENING AND CONTINUE THROUGH WEDNESDAY
   MORNING BEFORE ENDING IN THE EARLY AFTERNOON.

 * PLAN ON STORM TOTAL ACCUMULATIONS OF 1 TO 7 INCHES. THE HEAVIEST
   SNOW WILL FALL NEAR THE WISCONSIN BORDER. THE LEAST SNOW WILL FALL
   OVER NORTHERN DICKINSON COUNTY.

 * EAST WINDS GUSTING TO 25 MPH WILL CAUSE PATCHY BLOWING AND
   DRIFTING SNOW IN OPEN AREAS.

IMPACTS...

 * SNOW AND SLUSH COVERED ROADS WILL MAKE TRAVEL HAZARDOUS.

 * SHARPLY REDUCED VISIBILITIES DUE TO FALLING AND BLOWING SNOW ARE
   LIKELY TONIGHT AND WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW MEANS 
   SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. 
   SIGNIFICANT AMOUNTS OF SNOW...ALONG WITH WIDESPREAD BLOWING 
   SNOW...ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY 
   TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA 
   FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN 
   EMERGENCY. 

 * FOR ADDITIONAL INFORMATION OR TO SUBMIT SNOWFALL REPORTS TO 
   THE NWS MARQUETTE...VISIT WWW.WEATHER.GOV/MQT 

&&

$$

MIZ013-230915-
/O.CAN.KMQT.WS.W.0002.110323T0300Z-110324T0000Z/
/O.NEW.KMQT.WW.Y.0007.110323T0300Z-110323T1800Z/
DELTA-
INCLUDING THE CITIES OF...ESCANABA...GLADSTONE
903 PM EDT TUE MAR 22 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS REPLACED THE WINTER
STORM WARNING WITH A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING
SNOW...WHICH IS IN EFFECT UNTIL 2 PM EDT WEDNESDAY.

HAZARDOUS WEATHER...

 * SNOW WILL DEVELOP OVER MAINLY SOUTHERN DELTA COUNTY BY LATE THIS
   EVENING AND THEN CONTINUE THROUGH WEDNESDAY MORNING BEFORE ENDING
   IN THE AFTERNOON.

 * PLAN ON STORM TOTAL ACCUMULATIONS OF 1 TO 6 INCHES. THE HEAVIEST
   SNOW WILL FALL SOUTH OF ESCANABA. EXPECT THE LEAST SNOW OVER
   NORTHERN DELTA COUNTY.

 * EAST WINDS GUSTING TO 30 MPH WILL CAUSE AREAS OF BLOWING AND
   DRIFTING SNOW IN OPEN AREAS...ESPECIALLY NEAR THE BAY OF GREEN
   BAY.

IMPACTS...

 * SNOW AND SLUSH COVERED ROADS WILL MAKE TRAVEL HAZARDOUS.

 * SHARPLY REDUCED VISIBILITIES DUE TO HEAVY SNOW...BLOWING
   SNOW...AND DRIFTING SNOW ARE LIKELY TONIGHT THROUGH WEDNESDAY
   AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
   VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
   BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
   AREAS.

 * FOR ADDITIONAL INFORMATION OR TO SUBMIT SNOWFALL REPORTS TO THE
   NWS MARQUETTE...VISIT WWW.WEATHER.GOV/MQT

&&

$$

MIZ009-010-230915-
/O.CAN.KMQT.WS.W.0002.000000T0000Z-110324T0000Z/
/O.NEW.KMQT.WW.Y.0007.110323T0300Z-110323T1500Z/
GOGEBIC-IRON-
INCLUDING THE CITIES OF...IRONWOOD...IRON RIVER
803 PM CDT TUE MAR 22 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS REPLACED THE WINTER
STORM WARNING WITH A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING
SNOW...WHICH IS IN EFFECT UNTIL 10 AM CDT WEDNESDAY.

HAZARDOUS WEATHER...

 * EXPECT SNOW TO DEVELOP THIS EVENING AND CONTINUE THROUGH THE NIGHT
   BEFORE DIMINISHING ON WEDNESDAY MORNING.

 * STORM TOTAL ACCUMULATIONS OF 1 TO 6 INCHES ARE POSSIBLE... WITH
   THE HEAVIEST SNOWFALL NEAR THE WISCONSIN BORDER. 

 * EAST WINDS GUSTING TO 25 MPH WILL CAUSE PATCHY BLOWING SNOW...
   ESPECIALLY IN OPEN AREAS.

IMPACTS...

 * SNOW AND SLUSH COVERED ROADS WILL MAKE TRAVEL HAZARDOUS.

 * SHARPLY REDUCED VISIBILITIES DUE TO HEAVY SNOW...BLOWING
   SNOW...AND DRIFTING SNOW ARE LIKELY TONIGHT AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
   VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
   BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
   AREAS.

 * FOR ADDITIONAL INFORMATION OR TO SUBMIT SNOWFALL REPORTS TO THE
   NWS MARQUETTE...VISIT WWW.WEATHER.GOV/MQT

&&

$$

MIZ002-230215-
/O.CAN.KMQT.WS.W.0002.000000T0000Z-110324T0000Z/
ONTONAGON-
INCLUDING THE CITY OF...ONTONAGON
903 PM EDT TUE MAR 22 2011

...WINTER STORM WARNING IS CANCELLED...

HAZARDOUS WEATHER...

 * EXPECT OCCASIONAL LIGHT SNOW TO DEVELOP TONIGHT AND ACCUMULATE NO
   MORE THAN AN INCH BEFORE DIMINISHING TO ISOLATED SNOW SHOWERS
   WEDNESDAY MORNING.

IMPACTS...

 * EVEN A SMALL SNOW ACCUMULATION WILL MAKE ROADS SLIPPERY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * SEND REPORTS TO NWS MARQUETTE OR VISIT WWW.WEATHER.GOV/MQT 
   FOR MORE INFORMATION. 

&&

$$

MIZ004-005-084-230215-
/O.CAN.KMQT.WW.Y.0006.110323T0600Z-110324T0000Z/
BARAGA-MARQUETTE-SOUTHERN HOUGHTON-
INCLUDING THE CITIES OF...L'ANSE...GWINN...MARQUETTE...KENTON...
SIDNAW
903 PM EDT TUE MAR 22 2011

...WINTER WEATHER ADVISORY IS CANCELLED...

HAZARDOUS WEATHER...

 * EXPECT OCCASIONAL LIGHT SNOW TO DEVELOP TONIGHT AND ACCUMULATE NO
   MORE THAN AN INCH BEFORE DIMINISHING TO ISOLATED SNOW SHOWERS
   WEDNESDAY MORNING.

IMPACTS...

 * EVEN A SMALL SNOW ACCUMULATION WILL MAKE ROADS SLIPPERY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * SEND REPORTS TO NWS MARQUETTE OR VISIT WWW.WEATHER.GOV/MQT 
   FOR MORE INFORMATION. 

&&

$$

MIZ012-230915-
/O.EXT.KMQT.WS.W.0002.000000T0000Z-110323T2100Z/
MENOMINEE-
INCLUDING THE CITY OF...MENOMINEE
803 PM CDT TUE MAR 22 2011

...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 PM CDT WEDNESDAY...

HAZARDOUS WEATHER...

 * SNOW WILL DEVELOP THIS EVENING AND FALL HEAVY AT TIMES OVERNIGHT
   TONIGHT INTO WEDNESDAY MORNING...ESPECIALLY OVER THE SOUTH HALF OF
   MENOMINEE COUNTY. LOOK FOR THE SNOW TO DIMINISH WEDNESDAY
   AFTERNOON.

 * PLAN ON STORM TOTAL ACCUMULATIONS OF 2 TO 9 INCHES. THE HEAVIEST
   SNOW WILL FALL NEAR THE CITY OF MENOMINEE. EXPECT THE LEAST SNOW
   NORTH OF HIGHWAY 2.

 * EAST WINDS GUSTING TO 35 MPH WILL PRODUCE SIGNIFICANT BLOWING 
   AND DRIFTING OF SNOW IN OPEN AREAS. NEAR BLIZZARD CONDITIONS 
   ARE POSSIBLE AT TIMES TONIGHT INTO WEDNESDAY MORNING ALONG 
   THE BAY OF GREEN BAY...INCLUDING HIGHWAY M-35 AND IN THE CITY 
   OF MENOMINEE. 

IMPACTS...

 * SNOW AND SLUSH COVERED ROADS WILL MAKE TRAVEL HAZARDOUS.

 * SHARPLY REDUCED VISIBILITIES DUE TO HEAVY SNOW...BLOWING 
   SNOW...AND DRIFTING SNOW ARE LIKELY TONIGHT AND WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW MEANS 
   SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. 
   SIGNIFICANT AMOUNTS OF SNOW...ALONG WITH WIDESPREAD BLOWING 
   SNOW...ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY 
   TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA 
   FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN 
   EMERGENCY. 

 * FOR ADDITIONAL INFORMATION OR TO SUBMIT SNOWFALL REPORTS TO 
   THE NWS MARQUETTE...VISIT WWW.WEATHER.GOV/MQT 

&&

$$
KC
2 follow-up statements
966 
WWUS43 KMQT 230903
WSWMQT

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
503 AM EDT WED MAR 23 2011

...WINTER STORM OVER SOUTHERN UPPER MICHIGAN...

.A LOW PRESSURE SYSTEM OVER EASTERN IOWA WILL MOVE EAST INTO NORTHERN
INDIANA THIS MORNING AND THEN INTO THE MID ATLANTIC STATES BY LATE
TODAY. A BAND OF HEAVY SNOW ASSOCIATED WITH THE LOW PRESSURE SYSTEM
WILL IMPACT ONLY SOUTHERN UPPER MICHIGAN INTO THIS AFTERNOON. GUSTY
EAST WINDS WILL CAUSE SOME BLOWING SNOW IN THESE AREAS AS WELL...
ESPECIALLY NEAR THE BAY OF GREEN BAY. OVER NORTHERN UPPER
MICHIGAN...EXPECT DRY...CANADIAN AIR ASSOCIATED WITH HIGH PRESSURE IN
ONTARIO TO PREVENT ANY SIGNIFICANT SNOWFALL.

MIZ009-231015-
/O.CAN.KMQT.WW.Y.0007.000000T0000Z-110323T1500Z/
GOGEBIC-
INCLUDING THE CITY OF...IRONWOOD
403 AM CDT WED MAR 23 2011

...WINTER WEATHER ADVISORY IS CANCELLED...

HAZARDOUS WEATHER...

 * AREAS OF LIGHT SNOW ARE EXPECTED THIS MORNING WITH SNOWFALL
   AMOUNTS OF ONLY AN INCH OR LESS.

IMPACTS...

 * PATCHY SNOW OR ICE COVERED ROADS ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * SEND REPORTS TO NWS MARQUETTE OR VISIT WWW.WEATHER.GOV/MQT 
   FOR MORE INFORMATION. 

&&

$$

MIZ012-231715-
/O.CON.KMQT.WS.W.0002.000000T0000Z-110323T2100Z/
MENOMINEE-
INCLUDING THE CITY OF...MENOMINEE
403 AM CDT WED MAR 23 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

HAZARDOUS WEATHER...

 * SNOW...HEAVY AT TIMES...WILL CONTINUE. LOOK FOR THE SNOW TO
   DIMINISH FROM LATE THIS MORNING INTO THE AFTERNOON.

 * PLAN ON STORM TOTAL ACCUMULATIONS OF 2 TO 8 INCHES. THE HEAVIEST
   SNOW WILL FALL NEAR THE CITY OF MENOMINEE. EXPECT THE LEAST SNOW
   NORTH OF HIGHWAY 2.

 * EAST WINDS GUSTING TO 35 MPH WILL PRODUCE SIGNIFICANT BLOWING AND
   DRIFTING OF SNOW IN OPEN AREAS. NEAR BLIZZARD CONDITIONS ARE
   POSSIBLE AT TIMES THIS MORNING ALONG THE BAY OF GREEN
   BAY...INCLUDING HIGHWAY M-35 AND IN THE CITY OF MENOMINEE.

IMPACTS...

 * SNOW AND ICE COVERED ROADS WILL MAKE TRAVEL HAZARDOUS.

 * SHARPLY REDUCED VISIBILITIES DUE TO HEAVY SNOW...BLOWING
   SNOW...AND DRIFTING SNOW ARE THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW MEANS 
   SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. 
   SIGNIFICANT AMOUNTS OF SNOW...ALONG WITH WIDESPREAD BLOWING 
   SNOW...ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY 
   TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA 
   FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN 
   EMERGENCY. 

 * FOR ADDITIONAL INFORMATION OR TO SUBMIT SNOWFALL REPORTS TO 
   THE NWS MARQUETTE...VISIT WWW.WEATHER.GOV/MQT 

&&

$$

MIZ011-231715-
/O.CON.KMQT.WS.W.0003.000000T0000Z-110323T1800Z/
DICKINSON-
INCLUDING THE CITY OF...IRON MOUNTAIN
403 AM CDT WED MAR 23 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

HAZARDOUS WEATHER...

 * EXPECT SNOW TO CONTINUE THIS MORNING BEFORE DIMINISHING LATE THIS
   MORNING AND ENDING IN THE EARLY AFTERNOON.

 * PLAN ON STORM TOTAL ACCUMULATIONS OF 1 TO 6 INCHES. THE HEAVIEST
   SNOW WILL FALL NEAR THE WISCONSIN BORDER. THE LEAST SNOW WILL FALL
   OVER NORTHERN DICKINSON COUNTY.

 * EAST WINDS GUSTING TO 25 MPH WILL CAUSE PATCHY BLOWING AND 
   DRIFTING SNOW IN OPEN AREAS. 

IMPACTS...

 * SNOW AND ICE COVERED ROADS WILL MAKE TRAVEL HAZARDOUS.

 * SHARPLY REDUCED VISIBILITIES DUE TO FALLING AND BLOWING SNOW ARE
   LIKELY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW MEANS 
   SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. 
   SIGNIFICANT AMOUNTS OF SNOW...ALONG WITH WIDESPREAD BLOWING 
   SNOW...ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY 
   TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA 
   FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN 
   EMERGENCY. 

 * FOR ADDITIONAL INFORMATION OR TO SUBMIT SNOWFALL REPORTS TO 
   THE NWS MARQUETTE...VISIT WWW.WEATHER.GOV/MQT 

&&

$$

MIZ013-231715-
/O.CON.KMQT.WW.Y.0007.000000T0000Z-110323T1800Z/
DELTA-
INCLUDING THE CITIES OF...ESCANABA...GLADSTONE
503 AM EDT WED MAR 23 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

HAZARDOUS WEATHER...

 * SNOW WILL DIMINISH LATE THIS MORNING AND END EARLY THIS AFTERNOON.

 * PLAN ON STORM TOTAL ACCUMULATIONS OF 1 TO 5 INCHES. THE HEAVIEST
   SNOW WILL FALL SOUTH OF ESCANABA. EXPECT THE LEAST SNOW OVER
   NORTHERN DELTA COUNTY.

 * EAST WINDS GUSTING TO 30 MPH WILL CAUSE AREAS OF BLOWING AND 
   DRIFTING SNOW IN OPEN AREAS...ESPECIALLY NEAR THE BAY OF 
   GREEN BAY. 

IMPACTS...

 * SNOW AND SLUSH COVERED ROADS WILL MAKE TRAVEL HAZARDOUS.

 * SHARPLY REDUCED VISIBILITIES DUE TO HEAVY SNOW...BLOWING
   SNOW...AND DRIFTING SNOW ARE THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS 
   THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF 
   FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...
   ESPECIALLY IN OPEN AREAS. 

 * FOR ADDITIONAL INFORMATION OR TO SUBMIT SNOWFALL REPORTS TO 
   THE NWS MARQUETTE...VISIT WWW.WEATHER.GOV/MQT 

&&

$$

MIZ010-231500-
/O.CON.KMQT.WW.Y.0007.000000T0000Z-110323T1500Z/
IRON-
INCLUDING THE CITY OF...IRON RIVER
403 AM CDT WED MAR 23 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

HAZARDOUS WEATHER...

 * EXPECT SNOW TO DIMINISH AND END BY LATE THIS MORNING.

 * STORM TOTAL ACCUMULATIONS OF 1 TO 4 INCHES ARE POSSIBLE... WITH
   THE HEAVIEST SNOWFALL NEAR THE WISCONSIN BORDER EAST OF CRYSTAL
   FALLS.

 * EAST WINDS GUSTING TO 25 MPH WILL CAUSE PATCHY BLOWING SNOW...ESPECIALLY
   IN OPEN AREAS.

IMPACTS...

 * SNOW AND ICE COVERED ROADS WILL MAKE TRAVEL HAZARDOUS.

 * SHARPLY REDUCED VISIBILITIES DUE TO HEAVY SNOW...BLOWING
   SNOW...AND DRIFTING SNOW ARE LIKELY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS 
   THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF 
   FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...
   ESPECIALLY IN OPEN AREAS. 

 * FOR ADDITIONAL INFORMATION OR TO SUBMIT SNOWFALL REPORTS TO 
   THE NWS MARQUETTE...VISIT WWW.WEATHER.GOV/MQT 

&&

$$

JLB
879 
WWUS43 KMQT 231607
WSWMQT

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
1207 PM EDT WED MAR 23 2011

...WINTER STORM DISSIPATING OVER SOUTHERN UPPER MICHIGAN...

.A LOW PRESSURE SYSTEM OVER NORTHERN INDIANA WILL CONTINUE TO MOVE
EAST THROUGH THE OHIO VALLEY TODAY AS THE BEST MOISTURE AND LIFT FOR
SNOW EXITS SOUTHERN UPPER MICHIGAN AS WELL. SNOW WILL BE DISSIPATING
OVER SOUTHERN UPPER MICHIGAN INTO EARLY AFTERNOON.

MIZ011-231715-
/O.CAN.KMQT.WS.W.0003.000000T0000Z-110323T1800Z/
DICKINSON-
INCLUDING THE CITY OF...IRON MOUNTAIN
1107 AM CDT WED MAR 23 2011

...WINTER STORM WARNING IS CANCELLED...

SNOW HAS DISSIPATED AND WILL END EARLY THIS AFTERNOON. 

&&

$$

MIZ013-231715-
/O.CAN.KMQT.WW.Y.0007.000000T0000Z-110323T1800Z/
DELTA-
INCLUDING THE CITIES OF...ESCANABA...GLADSTONE
1207 PM EDT WED MAR 23 2011

...WINTER WEATHER ADVISORY IS CANCELLED...

SNOW HAS DISSIPATED AND WILL END THIS AFTERNOON.

&&

$$

MIZ012-232100-
/O.CON.KMQT.WS.W.0002.000000T0000Z-110323T2100Z/
MENOMINEE-
INCLUDING THE CITY OF...MENOMINEE
1107 AM CDT WED MAR 23 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

HAZARDOUS WEATHER...

 * SNOW WILL CONTINUE INTO EARLY AFTERNOON AND THEN DIMINISH TO FLURRIES.
 
 * LOOK FOR 1 TO 2 INCHES OF ADDITIONAL SNOWFALL BEFORE THE SNOW
   DIMINISHES TO FLURRIES BY MID AFTERNOON. 

 * EAST WINDS GUSTING TO 30 MPH WILL PRODUCE SIGNIFICANT BLOWING AND
   DRIFTING OF SNOW IN OPEN AREAS. NEAR BLIZZARD CONDITIONS ARE
   POSSIBLE AT TIMES INTO EARLY AFTERNOON ALONG THE BAY OF GREEN
   BAY...INCLUDING HIGHWAY M-35 AND IN THE CITY OF MENOMINEE.

IMPACTS...

 * SNOW AND ICE COVERED ROADS WILL MAKE TRAVEL HAZARDOUS.

 * SHARPLY REDUCED VISIBILITIES DUE TO HEAVY SNOW...BLOWING
   SNOW...AND DRIFTING SNOW ARE EXPECTED INTO EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW MEANS 
   SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. 
   SIGNIFICANT AMOUNTS OF SNOW...ALONG WITH WIDESPREAD BLOWING 
   SNOW...ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY 
   TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA 
   FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN 
   EMERGENCY. 

 * FOR ADDITIONAL INFORMATION OR TO SUBMIT SNOWFALL REPORTS TO 
   THE NWS MARQUETTE...VISIT WWW.WEATHER.GOV/MQT 

&&

$$

VOSS

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this winter storm warning went out at Mar 22, 4:19 PM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Mar 22, 4:19 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
519 PM EDT TUE MAR 22 2011

.SHORT TERM /THROUGH WEDNESDAY/...

VERY CHALLENGING AND FRUSTRATING FORECAST CONTINUES TODAY AND
CONFIDENCE REMAINS BELOW AVERAGE. UPPER LOW WILL EMERGE INTO THE
NORTHERN HIGH PLAINS THIS EVENING AND MOVE TO NEAR THE MN/IA BORDER
BY WEDNESDAY MORNING BEFORE BECOMING MORE OF AN OPEN WAVE. LARGE
1040MB SURFACE HIGH OVER ONTARIO WILL BLOCK SURFACE LOW FROM LIFTIN
NORTHEASTWARD INTO THE UPPER GREAT LAKES. THE BATTLE BETWEEN THE DRY AIR
FROM THE HIGH AND THE MOISTURE FROM THE STORM SYSTEM WILL BE WAGED
RIGHT OVER THE FORECAST AREA WHICH MAKES THE FORECAST SO
CHALLENGING. THERE WILL BE A VERY SHARP GRADIENT FROM WHERE THERE IS
NO SNOW TO WHERE THE HEAVIER SNOW FALLS. ECMWF AND GFS ARE IN OK
AGREEMENT THROUGH WEDNESDAY SHOWING QPF AMOUNTS NEAR AN INCH ALONG
THE WI BORDER TO ABOUT A QUARTER INCH NEAR MARQUETTE AND NOTHING
FURTHER NORTH AND EAST. ALL IN ALL THIS IS PRETTY CONSISTENT WITH
THE PREVIOUS FORECAST. NAM CONTINUES TO BE FARTHER SOUTH WITH
SURFACE LOW TRACK AND HAS DRY EASTERLY FLOW DOMINATING ACROSS THE
AREA WITH HARDLY ANY SNOW AT ALL EXCEPT FOR MENOMINEE COUNTY WHERE
TOTAL QPF RANGES FROM ZERO NORTH TO 2.44 INCHES SOUTH.

EASTERLY FLOW CASES ARE ALWAYS A CHALLENGE AND BASED ON RADAR TRENDS
TODAY WITH SNOW HAVING A VERY DIFFICULT TIME CROSSING THE BORDER FROM
WI INTO MI AM INCLINED TO BACK OFF FORECASTED SNOW AMOUNTS A LITTLE
ESPECIALLY ACROSS THE NORTH AND EAST. STILL THINK SOME AREAS NEAR
THE WI LINE WILL SEE UP TO 10 INCHES OF SNOW THROUGH WEDNESDAY
AFTERNOON. AMOUNTS WILL TAPER OFF QUICKLY FARTHER TO THE NORTH. PLAN
ON KEEPING WINTER STORM HEADLINES GOING FOR THE COUNTIES CURRENTLY
IN THE WARNING. HOWEVER...WILL PUSH BACK START TIME TO AFTER 00Z.
WILL REMOVE ALGER AND SCHOOLCRAFT COUNTIES FROM THE ADVISORY AS DRY
EASTERLY FLOW SHOULD REALLY LIMIT SNOW AMOUNTS TO THE 1 TO AS MUCH
AS 4 INCHES /SOUTH/ RANGE.

THERE COULD BE A LITTLE LAKE ENHANCEMENT INTO THE HIGHER TERRAIN OF
NORTH CENTRAL UPPER MI LATER TONIGHT IN PERSISTENT EAST
NORTHEASTERLY FLOW AND 85H TEMPS LOWERING TOWARDS -12C...BUT EXPECT
ADDED INPUT TO REMAIN IN CHECK.

WINDS WILL REMAIN GUSTY THROUGH THE OVERNIGHT AND INTO WEDNESDAY AND
GUST OVER 30 MPH AT TIMES. SHORELINE AREAS IN MENOMINEE COUNTY WILL
LIKELY SEE THE WORST EFFECTS FROM THIS STORM.

ANY LINGERING SNOW WILL TAPER OFF BY WEDNESDAY AFTERNOON.

.LONG TERM /WEDNESDAY NIGHT THROUGH NEXT TUESDAY/...

WEDNESDAY NIGHT...STORM SYSTEM EXITING QUICKLY EAST OF THE OHIO
VALLEY AND OUT OVER THE ATLANTIC WED EVENING SHOULD TAKE ALL SYSTEM
PCPN/SNOW WELL SOUTHEAST OF OUR FCST AREA. COLD ADVECTION BEHIND THE
SYSTEM WILL PULL 875-900 MB TEMPS OF -14 TO -16C ACROSS LAKE
SUPERIOR IN A NRLY FLOW. THESE COLDER TEMPS WILL BE AT THE BASE OF
STRONG SUBSIDENCE INVERSION AT AROUND 3KFT AS PROMINENT SFC RDGG
BUILDS DOWN FROM SCNTRL CANADA. THIS SHALLOW LAYER BELOW THE
SUBSIDENCE INVERSION IS IN FAVORABLE DENDRITIC SNOW GROWTH REGION
AND THERE COULD BE SOME ADDED LIFT FROM UPSLOPE NNE FLOW...BUT GIVEN
HOW SHALLOW THE CONVECTIVE LAYER IS...I WOULD EXPECT ONLY A DUSTING
OF SNOW ACCUMULATION OVER WRN AND NCTNRL COUNTIES.

COLD AIR AND BELOW NORMAL TEMPS IN N-NE FLOW WILL MAINTAIN ITS GRIP
OVER THE FCST AREA INTO THE WEEKEND AS HUDSON BAY HIGH PRESSURE
BUILDING DOWN OVER THE UPPER GREAT LAKES WILL BE THE DOMINANT
FEATURE INTO EARLY NEXT WEEK. MODELS SOUNDINGS INDICATE A VERY
SHALLOW CONVECTIVE LAYER OF 3-4 KFT INTO SATURDAY AND DRY
AIR/SUBSIDENCE FROM BUILDING HIGH PRESSURE FROM NORTH WILL BE BIG
INHIBITING FACTORS FOR ANY LES. WILL MAINTAIN SLIGHT CHC TO LOW CHC
POPS FOR LES MAINLY OVER WEST AND NCNTRL COUNTIES THURSDAY INTO
SATURDAY. AGAIN EXPECT ONLY LIGHT DUSTINGS OF SNOW ACCUMULATION
GIVEN SHALLOWNESS OF CONVECTIVE AREA AND DRY AIR ADVECTING IN FROM
NORTH OF LAKE SUPERIOR. THERE IS A POSSIBILITY OF SOME DIURNAL
CONVECTIVE SNOW OVER INLAND AREAS ON FRIDAY AND SATURDAY AS MID-LVL
TROUGH FROM ONTARIO MOVES INTO THE UPPER GREAT LAKES. THUS...HAVE
KEPT SOME SLIGHT CHC TO LOW CHC POPS OVER INLAND AREAS FRI AND
SAT.

BY EARLY NEXT WEEK (SUN INTO TUE)...WEAKENING NRLY FLOW FROM HIGH
PRESSURE BUILDING OVERHEAD FROM ONTARIO AND A SLIGHT MODERATION IN
AIRMASS TEMPS SHOULD PROHIBIT ANY LES KEEPING THE FCST AREA DRY
DURING THIS PERIOD. -10 TO -13C 850 MB TEMPS OVER THE AREA WILL
CONTINUE TO KEEP TEMPS COOLER THAN NORMAL.
&&

.AVIATION /FOR THE 18Z TAF ISSUANCE/...

CHALLENGING FORECAST CONTINUES THIS GO AROUND. MVFR CIGS WILL
PERSIST AT CMX THROUGH MUCH OF THE PERIOD. DRIER AIR SHOULD WIN OUT
AND PREVENT ANY SIGNIFICANT VSBY RESTRICTIONS FROM SNOW AT CMX. AT
SAW...EXPECT PERSISTENT IFR CIGS TO CONTINUE THROUGH THE FCST PD.
STILL LOTS OF QUESTION MARKS REGARDING SNOW POTENTIAL...BUT THINK
ANY SNOW THAT SIGNIFICANTLY RESTRICTS VSBY WILL OCCUR LATE TONIGHT.
WINDS WILL BE GUSTY OUT OF THE EAST AND NORTHEAST AT BOTH SITES
GUSTING UP TO 30 KTS.
&&

.MARINE /FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE/...

EAST TO NORTHEAST GALES UP TO 45 KNOTS ARE EXPECTED THROUGH TONIGHT
ACROSS MOST OF THE LAKE ESPECIALLY ACROSS THE WEST HALF OF THE LAKE.
THE STRONG WINDS WILL BE CAUSED BY A TIGHT PRESSURE GRADIENT BETWEEN
LOW PRESSURE MOVING FROM THE CENTRAL PLAINS INTO THE OHIO VALLEY AND
A STRONG HIGH PRESSURE SYSTEM NEAR HUDSON BAY. WITH THE HIGHER
WINDS...HEAVY FREEZING SPRAY WILL ALSO DEVELOP TUE NIGHT AND WED AND
LAST INTO THU MORNING. WINDS WILL DIMINISH WED NIGHT INTO THU AS THE
CANADIAN HIGH PRES BUILDS INTO THE REGION. GALE LOOKS LIKELY ON LAKE
MICHIGAN WATERS WITH TIGHTER PRESSURE GRADIENT THERE TUE NIGHT
THROUGH WED MORNING.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
  WINTER STORM WARNING UNTIL 8 PM EDT /7 PM CDT/ WEDNESDAY FOR
     MIZ002-009>012.

  WINTER STORM WARNING FROM 11 PM THIS EVENING TO 8 PM EDT
     WEDNESDAY FOR MIZ013.

  WINTER WEATHER ADVISORY FROM 2 AM TO 8 PM EDT WEDNESDAY FOR
     MIZ004-005-084.

LAKE SUPERIOR...
  GALE WARNING UNTIL 2 PM EDT WEDNESDAY FOR LSZ265-266.

  HEAVY FREEZING SPRAY WARNING FROM 2 AM EDT /1 AM CDT/ TO 2 PM
     EDT /1 PM CDT/ WEDNESDAY FOR LSZ162-263.

  GALE WARNING UNTIL 2 AM EDT /1 AM CDT/ THURSDAY FOR LSZ162-263.

  GALE WARNING UNTIL 2 AM EDT THURSDAY FOR LSZ264.

  GALE WARNING FROM 11 PM THIS EVENING TO 2 PM EDT WEDNESDAY FOR
     LSZ245-246.

  GALE WARNING FROM 11 PM THIS EVENING TO 8 PM EDT WEDNESDAY FOR
     LSZ243-244.

LAKE MICHIGAN...
  GALE WARNING UNTIL 2 PM EDT WEDNESDAY FOR LMZ248-250.

&&

SHORT TERM...MZ
LONG TERM...VOSS
AVIATION...MZ
MARINE...MZ
Hazardous weather outlook, Mar 22, 4:54 AM CDT, 15 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
554 AM EDT TUE MAR 22 2011

MIZ001>007-009>014-084-085-231000-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
554 AM EDT TUE MAR 22 2011 /454 AM CDT TUE MAR 22 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

PATCHY FREEZING DRIZZLE IS POSSIBLE THIS MORNING ACROSS NORTH
CENTRAL AND WEST UPPER MICHIGAN.

A MAJOR WINTER STORM IS EXPECTED OVER MOST OF WEST AND CENTRAL UPPER
MICHIGAN LATE TODAY THROUGH WEDNESDAY. SIGNIFICANT SNOW AND STRONG
WINDS WILL LIKELY LEAD TO HAZARDOUS TRAVEL CONDITIONS. SEE THE LATEST
WINTER WEATHER STATEMENT FOR MORE DETAILS AND BE SURE TO MONITOR
LATER FORECASTS AND STATEMENTS FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A MAJOR WINTER STORM IS EXPECTED OVER MOST OF WEST AND CENTRAL UPPER
MICHIGAN LATE TODAY THROUGH WEDNESDAY. SIGNIFICANT SNOW AND STRONG
WINDS WILL LIKELY LEAD TO HAZARDOUS TRAVEL CONDITIONS. SEE THE LATEST
WINTER WEATHER STATEMENT FOR MORE DETAILS AND BE SURE TO MONITOR
LATER FORECASTS AND STATEMENTS FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SNOWFALL REPORTS WITH THIS WINTER STORM WOULD BE GREATLY APPRECIATED.

LSZ162-240>251-263>267-231000-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
554 AM EDT TUE MAR 22 2011 /454 AM CDT TUE MAR 22 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

EAST GALE FORCE WINDS OF 35 TO 45 KNOTS ARE EXPECTED TODAY THROUGH
WEDNESDAY EVENING OVER THE WESTERN HALF LAKE SUPERIOR AND GALES UP TO
35 KNOTS ARE EXPECTED TONIGHT THROUGH WEDNESDAY AFTERNOON OVER
THE EAST HALF OF LAKE SUPERIOR. SEE THE LATEST MARINE WEATHER MESSAGE
AND LAKE SUPERIOR FORECAST FOR MORE INFORMATION.

HEAVY FREEZING SPRAY IS ALSO POSSIBLE TONIGHT THROUGH THURSDAY
MORNING OVER MUCH OF LAKE SUPERIOR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

EAST GALE FORCE WINDS OF 35 TO 45 KNOTS ARE EXPECTED TODAY THROUGH
WEDNESDAY EVENING OVER THE WESTERN HALF LAKE SUPERIOR AND GALES UP TO
35 KNOTS ARE EXPECTED TONIGHT THROUGH WEDNESDAY AFTERNOON OVER
THE EAST HALF OF LAKE SUPERIOR. SEE THE LATEST MARINE WEATHER MESSAGE
AND LAKE SUPERIOR FORECAST FOR MORE INFORMATION.

HEAVY FREEZING SPRAY IS ALSO POSSIBLE TONIGHT THROUGH THURSDAY
MORNING OVER MUCH OF LAKE SUPERIOR.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-231000-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
554 AM EDT TUE MAR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

EAST GALE FORCE WINDS TO 35 KNOTS ARE EXPECTED TONIGHT INTO
WEDNESDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

EAST GALE FORCE WINDS TO 35 KNOTS ARE EXPECTED TONIGHT INTO
WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

TITUS

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 8:03 PM CDTWinter Weather AdvisoryMQTDelta, Gogebic, Iron15 hr
Mar 23, 10:02 AM CDTSmall Craft AdvisoryMQT15 hr

Nearby

Winter Storm Warnings in Michigan, 2011Every winter storm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.